# SDR SWI2025F00245

- Difficulty date: December 11, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT VERTICAL STAB. DRAG ANGLE HAS POSSIBLE CRACK AT FWD END (MARKED).     (C-CHECK RO 2/26/2025)    REPLACED LH AFT VERTICLE STAB FWD DRAG ANGLE CRJ900 SRM 55-31-00-201-001-A01COMPLIED WITH TASK 51-900-1002-SKY
